State Complexity of Multiple Catenations - Normandie Université Access content directly
Journal Articles Fundamenta Informaticae Year : 2018

State Complexity of Multiple Catenations


We improve some results relative to the state complexity of the multiple catenations described by Gao and Yu. In particular we nearly divide by 2 the size of the alphabet needed for witnesses. We also give some refinements to the algebraic expression of the state complexity, which is especially complex with this operation. We obtain these results by using peculiar DFAs defined by Brzozowski.
No file

Dates and versions

hal-02087862 , version 1 (02-04-2019)



Pascal Caron, Jean-Gabriel Luque, Bruno Patrou. State Complexity of Multiple Catenations. Fundamenta Informaticae, 2018, 160 (3), pp.255-279. ⟨10.3233/FI-2018-1683⟩. ⟨hal-02087862⟩
18 View
0 Download



Gmail Mastodon Facebook X LinkedIn More